# SDR SWAA2022053106398

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2022 - 239551 / PERFORMED PERMANENT REPAIR ON STRINGER 23L LOCATED BS 500D T0 BS 540 AT FWD CARGO COMPARTMENT;IAW SRM B737-700 SRM 53-00-03-2R-1 REPAIR 1 ;THIS REPAIR IS CAT A NOT FURTHER ACTION OR INSPECTION ARE REQUIRED. MATERIAL USED 7075-T0 0.040? CHANNEL AND ANGLES PO: 2021 189587.AND 7075-T0 0.036? SECTION STRINGER PO: 2021131796. CONVERTED FROM 7075T0 TO 7075T6.
